Professor & patients' paper on the solvable biological challenge of ME/CFS: reader-friendly version
Simon McGrath provides a patient-friendly version of a peer-reviewed paper which highlights some of the most promising biomedical research on ME/CFS ...
Discuss the article on the Forums.

Help D L Phenylalanine "antidote"

Discussion in 'Hypersensitivity and Intolerance' started by Skippa, Nov 10, 2016.

  1. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    Hi, might need help, not sure yet.

    Been experimenting with supps, took quercetin for a few days think it subtley helped.

    Added d l phenylalanine to the mix, thought I had dopamine issues.

    Only took it twice 500mg one day, 500mg the next.

    Had trouble getting to sleep last night and today I am hypersensitive, extremities tingling, skin scrawling, hot and cold at the same time, tinnitius got very loud (high pitch beeeeeeeppppp), brain zaps (hello brain chems)...

    Think I've overloaded my dopamine, I hate it I'm on edge. Shaking, trembles, diarehea (can never spell that) even though I'm still addicted to opiates so should be very constipated as usual.

    By chance I have some diazepam at my disposal, if it gets too bad will that mitigate the extra dopamine?

    Any other "antidotes" anyone knows of to calm this stufd down?
     
  2. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    Meh just been reading that quercetin can cause tingling arms and legs and can interact with other meds (of which I take a bunch) so I guess it could be either.

    Better just wait for it to wear off... bleugh
     
  3. justy

    justy Donate Advocate Demonstrate

    Messages:
    5,288
    Likes:
    12,020
    U.K
    do you have MCAS? diazepam will help calm mast cells - benzos are mast cell stabilisers. If you tolerate them then it might be worth a try. My Mastc ell drug reactions are very similar to what you describe above, but they usually wear off.
     
    Skippa likes this.
  4. Cheesus

    Cheesus Senior Member

    Messages:
    1,224
    Likes:
    5,481
    UK
    Are you taking opiates at the same time as DLPA? That is not a good idea. The DLPA will prevent the breakdown of any opiate medications you are taking.

    Aside from that, DLPA does cause some people to feel revved. It can have a strange effect of revving the system and making you feel calm at the same time. When I started taking it I had to avoid it before bed as it would fire my system up. After a while of taking it those effects wore off. DLPA can act as a precursor to noradrenaline.

    Try eating some protein. I can't remember why but I recall reading that it helped to mitigate the stimulating effects of DLPA.
     
    Skippa likes this.
  5. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    Thanks both off to raid the fridge. I'll try the diazepam as a last resort because although it normally calms me the last time I had some it gave me chained panic attacks (doh or lol)
     
  6. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    I sometimes suspect stuff like MCAS, got many symptoms in common and a huge list of envrionmental allegies (confirmed by bloods), so on top of acravistine I thought I'd see if I get any benefits from Quercetin.

    This is the nth batch of supplements I've bought that seriously effed me up grrrr what does it mean that I can't tolerate any supplements that I see mentioned on PR helping people all the time?
     
  7. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    The DLPA was supposed to help replace neurotransmitters as I taper the opiates. Pah.
     
  8. Cheesus

    Cheesus Senior Member

    Messages:
    1,224
    Likes:
    5,481
    UK
    Opiates are one of the few things you should not take DLPA with. It will enhance their effect as it suppresses the enkephalins that breakdown opiates. It could be quite dangerous if you were on a higher dose. As you are anxious I think it is worth saying that if you were genuinely at risk you would probably know about it by now, so you needn't worry about an overdose of opiates in this instance. Just don't mix the two things again.
     
    Skippa likes this.
  9. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    Thanks, noted, glad I asked.

    On a slightly worrisome note I just boshed loads of opium and it's taken most of it away, apart from a dodgy stomach feeling.

    Oops. Maybe it enduced withdrawal 'cos some of it felt a bit like that.

    I'm fine btw :)
     
  10. Cheesus

    Cheesus Senior Member

    Messages:
    1,224
    Likes:
    5,481
    UK
    I don't know the neurochemistry of the two, I just know you shouldn't mix them.

    You took some opium? What century is this? Haha! Is it prescription morphine?

    EDIT: And when I say do not mix the two things, I mean do not take them within days of each other.
     
  11. Skippa

    Skippa Anti-BS

    Messages:
    841
    Likes:
    2,960
    Ah ok thanks.

    Pming you re opium.
     

See more popular forum discussions.

Share This Page